It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • Desogen and panick attacks

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-16-2004, 05:06 PM   #1
    monarchangel
    Veteran
     
    monarchangel's Avatar
     
    Join Date: Jun 2004
    Posts: 314
    monarchangel HB User
    Desogen and panick attacks

    I have been on desogen for nine months and have had many problems. The major problems were migranes, weight gain, irritable, really moody and just all around sad. I am going to start a new, lower dose pill (microgestin fe 1/20) which will hopefully help. But I was wondering if anyone who took desogen had panic attacks. Even though i'm starting a new pill, I would love to know if anyone else taking desogen experienced panic attacks or a constant lightheaded feeling. My doctor kept telling me it was stress, but I'm not convinced. Thanks for your feedback. I just found these boards and they are great!!

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    waking early morning with anxiety attacks forester7 Sleep Disorders 2 04-18-2010 12:55 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:34 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!